# SDR HERA9507

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724CA
- Make and model: Dhav DHC6300
- Aircraft serial: 793
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Solonoid Wire
- Condition: Shorted
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 1124 - AIR RETURN ENA - THE NR 1 ENGINE HAD TO BE SHUT DOWN AND SECURED DUE TO LOSS OF TORQUE AND PROPELLER RPM.  THE AIRCRAFT LANDED ENA WITHOUT INCIDENT.  THE BETA BACKUP AND AUTOFEATHER SYSTEMS WERE DEFERRED AND THE AIRCRAFT WAS REPOSITIONED TO ANC ON A SPECIAL FLIGHT PERMIT.  MAINTENANCE VERIFIED THE BETA BACKUP SYSTEM TO BE FUNCTIONING CORRECTLY BUT FOUND A WIRE ON THE AUTOFEATHER SOLONOID VALVE CHAFED AND SHORTED TO GROUND.  THE CHAFED WIRE WAS REPAIRED AND GROUND RUNUP DETERMINED AUTOFEATHER OPERATING NORMALLY.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (W)
